Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Comments on the Competitive Inferiority of the Multituberculates

James A. Hopson
Systematic Zoology
Vol. 16, No. 4 (Dec., 1967), pp. 352-355
DOI: 10.2307/2412159
Stable URL: http://www.jstor.org/stable/2412159
Page Count: 4
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($42.00)
  • Add to My Lists
  • Cite this Item
Comments on the Competitive Inferiority of the Multituberculates
Preview not available

Page Thumbnails

  • Thumbnail: Page 
352
    352
  • Thumbnail: Page 
353
    353
  • Thumbnail: Page 
354
    354
  • Thumbnail: Page 
355
    355